MathSciNet Relay Station
MathSciNet bibliographic data
MR797674 11R29
Nakano, Shin On ideal class groups of algebraic number fields. J. Reine Angew. Math. 358 (1985), 61–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement